@article{lmcs:2041,
    title      = {Data optimizations for constraint automata},
    author     = {Sung-Shik T. Q. Jongmans and Farhad Arbab},
    url        = {https://lmcs.episciences.org/2041},
    doi        = {10.2168/LMCS-12(3:11)2016},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 12, Issue 3},
    eid        = 11,
    year       = {2017},
    month      = {Apr},
    keywords   = {Computer Science - Programming Languages},
}